Generalized Vojta-Rémond inequality

Dill, Gabriel A.. (2020) Generalized Vojta-Rémond inequality. International Journal of Number Theory, 16 (01). pp. 107-120.

Full text not available from this repository.

Official URL: https://edoc.unibas.ch/78166/

Downloads: Statistics Overview


Following and generalizing unpublished work of Ange, we prove a generalized version of Rémond's generalized Vojta inequality. This generalization can be applied to arbitrary products of irreducible positive-dimensional projective varieties, defined over the field of alge braic numbers, instead of powers of one fixed such variety. The proof runs closely along the lines of Rémond's proof.
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Zahlentheorie (Habegger)
UniBasel Contributors:Dill, Gabriel
Item Type:Article, refereed
Article Subtype:Research Article
Publisher:World Scientific Publishing Company
Note:Publication type according to Uni Basel Research Database: Journal article
Identification Number:
Last Modified:03 Nov 2021 16:02
Deposited On:03 Nov 2021 16:02

Repository Staff Only: item control page